Alert archive / New York / River Flood Warnings in 2017

River Flood Warning 37, NWS Albany, NY

October 30, 2017Herkimer County, New York

NWS Albany, NY issued this river flood warning at Oct 30, 2017, 4:34 AM EDT for Herkimer County, New York. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Oct 30, 2017, 4:34 AM EDT (08:34 UTC)
Expired
Oct 30, 2017, 9:12 PM EDT
In force
17 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 93 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Canada Creek at Kast Bridge (KASN6). The gauge peaked at 7.01 ft at Oct 30, 2017, 5:00 AM EDT.

actionminormoderatemajor246810/3010/3111/01
Action stage
5 ft
Minor stage
6 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01346000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

714 
WGUS41 KALY 300834
FLWALY


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
434 AM EDT Mon Oct 30 2017

NYC043-302034-
/O.NEW.KALY.FL.W.0037.171030T0834Z-171031T0112Z/
/KASN6.1.ER.171030T0750Z.171030T1200Z.171030T1912Z.NO/
434 AM EDT Mon Oct 30 2017

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The West Canada Creek At Kast Bridge.
* From early this morning until this evening.
* At 4 AM Monday the stage was...6.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to continue rising to near 6.9 
  feet by 8 AM Monday. The river is forecast to fall below flood 
  stage after 3 PM Monday.
* Impact...At 7.0 feet...Moderate flood stage and several RV parks are
  inundated with one to two feet of water.

&& 
 
                  Fld   Observed              Forecast
                                       8 am  2 pm  8 pm  2 am  8 am
Location         Stg   Stg  Day Time   Mon   Mon   Mon   Tue   Tue

West Canada Cr
  Kast Bridge   6.0    6.7 Mon 04 AM   6.9   6.2   5.2   4.5   3.8
 
&& 
 
LAT...LON 4313 7506 4314 7491 4295 7492 4300 7517
                                      

$$

bew
2 follow-up statements
420 
WGUS41 KALY 300843
FLWALY


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
443 AM EDT Mon Oct 30 2017

NYC043-057-065-302043-
/O.NEW.KALY.FL.W.0038.171030T1709Z-171031T1021Z/
/LTLN6.1.ER.171030T1709Z.171031T0000Z.171031T0421Z.NO/
443 AM EDT Mon Oct 30 2017

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Mohawk River At Little Falls.
* From this afternoon until Tuesday morning.
* At 4 AM Monday the stage was...10.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 1 PM 
  Monday and forecast to continue to rise to near 16.6 feet around
  8 PM Monday. The river is forecast to fall below flood stage after 
  12 AM Tuesday.
* Impact...At 17.0 feet...Moderate flood stage.

&& 
 
                  Fld   Observed              Forecast
                                       8 am  2 pm  8 pm  2 am  8 am
Location         Stg   Stg  Day Time   Mon   Mon   Mon   Tue   Tue

Mohawk River
  Little Falls  15.0   10.2 Mon 04 AM  11.3  15.6  16.6  14.4  11.9
 
&& 
 
LAT...LON 4314 7482 4309 7466 4291 7475 4294 7488
                                      

$$

NYC043-302043-
/O.EXT.KALY.FL.W.0037.000000T0000Z-171031T0436Z/
/KASN6.2.ER.171030T0750Z.171030T1200Z.171030T2236Z.NO/
443 AM EDT Mon Oct 30 2017

...Forecast flooding increased from Minor to Moderate severity... 
 
The Flood Warning continues for 
 The West Canada Creek At Kast Bridge
* Until late tonight.
* At 4 AM Monday the stage was...6.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river is forecast to continue rising to near 7.1 
  feet by 8 AM Monday. The river is forecast to fall below flood 
  stage after 6 PM Monday.
* Impact...At 7.0 feet...Moderate flood stage and several RV parks are
  inundated with one to two feet of water.

&& 
 
                  Fld   Observed              Forecast
                                       8 am  2 pm  8 pm  2 am  8 am
Location         Stg   Stg  Day Time   Mon   Mon   Mon   Tue   Tue

West Canada Cr
  Kast Bridge   6.0    6.7 Mon 04 AM   7.1   7.0   5.7   4.7   3.9
 
&& 
 
LAT...LON 4313 7506 4314 7491 4295 7492 4300 7517
                                      

$$

bew
403 
WGUS81 KALY 301539
FLSALY


Flood Statement
National Weather Service Albany NY
1139 AM EDT Mon Oct 30 2017

CTC001-005-310339-
/O.CON.KALY.FL.W.0033.000000T0000Z-171031T0537Z/
/BKFC3.1.ER.171030T0732Z.171030T1445Z.171030T2337Z.UU/
1139 AM EDT Mon Oct 30 2017

The Flood Warning continues for
  The Still River At Brookfield.
* Until late tonight.
* At 10 AM Monday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage 
  after  7 PM Monday.
* Impact...At 12.0 feet...Water floods lowlands along the Still River.

&& 
 
                 Fld   Observed              Forecast
                                      2 pm  8 pm  2 am  8 am  2 pm
Location        Stg   Stg  Day  Time   Mon   Mon   Tue   Tue   Tue

Still River
  Brookfield    12.0   12.9 Mon 11 AM  12.6  11.9  10.9  10.2   9.5
 
&& 
 
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
      4143 7352 4144 7344             

$$

NYC043-057-065-301609-
/O.CAN.KALY.FL.W.0038.000000T0000Z-171031T1021Z/
/LTLN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1139 AM EDT Mon Oct 30 2017

The Flood Warning is cancelled for
  The Mohawk River At Little Falls.
* At 11 AM Monday the stage was 13.1 feet.
* Flood stage is 15.0 feet.
* Impact...At 13.0 feet...Action stage. The river is near bankfull.

&& 
 
                 Fld   Observed              Forecast
                                      2 pm  8 pm  2 am  8 am  2 pm
Location        Stg   Stg  Day  Time   Mon   Mon   Tue   Tue   Tue

Mohawk River
  Little Falls  15.0   13.1 Mon 11 AM  13.2  11.5  10.2   9.4   8.9
 
&& 
 
LAT...LON 4314 7482 4309 7466 4291 7475 4294 7488
                                      

$$

NYC043-301609-
/O.CAN.KALY.FL.W.0037.000000T0000Z-171031T0436Z/
/KASN6.2.ER.171030T0750Z.171030T0900Z.171030T1158Z.NO/
1139 AM EDT Mon Oct 30 2017

The Flood Warning is cancelled for
  The West Canada Creek At Kast Bridge.
* At 11 AM Monday the stage was 5.3 feet.
* Flood stage is 6.0 feet.
* Impact...At 5.0 feet...Action stage and the river is near bankfull.

&& 
 
                 Fld   Observed              Forecast
                                      2 pm  8 pm  2 am  8 am  2 pm
Location        Stg   Stg  Day  Time   Mon   Mon   Tue   Tue   Tue

West Canada Cr
  Kast Bridge   6.0    5.3 Mon 11 AM   4.2   3.7   3.6   3.5   3.4
 
&& 
 
LAT...LON 4313 7506 4314 7491 4295 7492 4300 7517
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Oct 30, 2:09 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Oct 30, 2:09 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Albany NY
209 AM EDT Mon Oct 30 2017

.SYNOPSIS...
A powerful storm will move northward across the region
overnight accompanied by strong and damaging winds and moderate
to heavy rainfall. The winds will finally subside Monday night
into Tuesday, as some lake effect rain and snow showers will
impact the western Adirondacks with seasonably cool and dry
weather for the rest of the region.

&&

.NEAR TERM /THROUGH TODAY/...
The High Wind Warning is in effect for all of east central New
York and adjacent western New England through the day Monday.
We are getting reports of trees down across the forecast area
with easterly flow. Winds will shift to the west late tonight
into Monday morning and remain very strong.

Flash Flood Watch remains in effect all of east central New
York and adjacent western New England until Noon. Threat for
flash flooding will decrease overnight however the excessive
runoff is causing river flooding and more river points are
expected to flood overnight. The heaviest rainfall through
Sunday evening occurred across areas south of the Capital
District with generally 2 to 4 inches with locally higher
amounts about 6 inches in portions of the eastern Catskills. A
public information statement was issued earlier with rainfall
reports from across the area.

Intense low is moving northward and continuing to deepen. The
low passed directly over New York City. As of 1 am, surface
analysis shows a 980 mb low over the lower Hudson Valley.
Moderate to heavy rainfall moved across the region as the low
approached and now the stronger easterly winds will occur
overnight as an anomalous low-level jet at 925 mb moves across
the region. KENX VAD wind has 50 knots at 3,000 feet with 80
knots from 7,000 to 10,000 feet.

Dry slot has moved into the area and have tried to addressed
this is in the forecast.

Previous Discussion...The steady rain diminishes tomorrow
morning from the south/southeast to the north/northwest, as the
intense cyclone moves over southern Quebec. There will continue
to be a river response and we will have to watch for some main
stem river flooding. As stated earlier, the H850 winds increase
to 50-70+ kts with strong/damaging winds impacting most of the
region. The wind gusts may be in the 40-60 mph range as far
south as the mid- Hudson Valley/NW CT but again power outages
due to down limbs/trees are possible. The rise/fall isallobaric
pressure couplet on the GFS shows 12-20 hPa pressure rises in 6
hours in the late morning through the early afternoon. Past
CSTAR research has shown with these intense storms in the cold
advection, deeper mixing occurs with the storm moving into
southern Quebec. The final result is the deeper mixing potential
with some wind gusts of 50-60 kts impacting parts of the
region. The high wind warning goes until 6 pm. It may be dropped
in the southern most zones earlier if the sfc pressure gradient
weakens, and the stacked cyclone drifts further north.

Max temps will not rise much with the cold advection occurring
with highs only in the mid 40s to mid 50s. Clouds will mix with
some sun in the afternoon, but the westerly flow will favor some
lake effect rain and possibly snow showers for the western
Adirondacks in the mid to late pm. We kept some chc/likely pops
in for the western Adirondacks.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
The potential for lake effect rain/snow showers will increase
Monday night into Tuesday, as colder air aloft continues to
filter in over the relatively warmer Great Lakes. Boundary layer
temps should get cold enough for some minor snow accumulation
mainly north of Old Forge and Route 28 late Monday night into
Tuesday morning. Lake effect snow showers will change to rain
during the day Tuesday as the boundary layer warms. With a W-SW
flow regime, most of the lake effect activity should be
confined to the western Adirondacks with dry and seasonably cool
conditions elsewhere. Lows Monday night will be in the 30s to
around 40 with highs on Tuesday in the upper 30s to mid 50s.

After a chance for some lake effect rain and snow showers into
the southern Adirondacks Tuesday night, mean upper trough axis
holds west of our region while slowly lifting and deamplifying.
Little upper impulses track quickly through the broad cyclonic
flow within the upper trough making for some potentially
unsettled weather through the entire period of Tuesday night
through Wednesday night.

The boundary layer thermal gradient lifts north Wednesday into
Wednesday night with some low level wind energy and isentropic
lift supporting chances for showers.

There will be periods of dry weather but the quick upper flow
is causing some differences in sources of guidance and ensembles
as to the timing, strength and moisture of the upper impulses.
So keeping most of the area with a mostly cloudy sky and chances
for showers but some periods of more isolated coverage as well.

Lows Tuesday night will be in the upper 20s to mid 30s with highs
Wednesday in the 50s with some mid to upper 40s southern
Adirondacks. Lows Wednesday night will be in the 30s to lower
40s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A couple of disturbances rotating through fast mid/upper level flow
will bring chances for precipitation during the long term. Model
consensus favors Thursday and Friday for rain chances, followed by
brief high pressure Friday night and possibly another rain-producing
system for the weekend. For now, thermal profiles look to favor rain
as the p-type. Temps look to average above normal for Thursday and
Friday and getting knocked back down toward normal by Saturday.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Intense low is moving northward directly over the local area and
continues to deepen. As of 1 am, surface analysis shows a 979 mb
low over the eastern Catskills and mid Hudson Valley. KENX VAD
wind has 50 knots at 3,000 feet with 80 knots from 7,000 to
10,000 feet so have low level wind shear in TAFs as this very
strong low level jet moves across the region. As the surface low
moves to the northward winds will shift from easterly to south-
southwest and eventually westerly.

Easterly winds gusting into mid/upper 30s (knots) early this
morning. Winds are expected to be at their strongest in the
westerly flow late Monday morning and much of Monday afternoon
with gusts to around 45 knots. Winds will weakening as we head
into the evening.

VFR-MVFR through the morning hours then VFR expected for the
afternoon and evening. Dry slot is across area will get another
round of showers on back side of low which have addressed with
a tempo group.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA.
Wednesday Night: High Operational Impact. Likely SHRA.
Thursday: Moderate Operational Impact. Likely SHRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA.
Friday: Moderate Operational Impact. Chance of SHRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A low pressure system will develop near the North Carolina
coast early this evening and rapidly intensify as it tracks
into the Northeast tonight into early Monday. The system will
tap into tropical moisture, with the rain becoming heavy at
times this afternoon into tonight. Strong winds capable of
damage will develop over western New England and eastern New
York tonight. As the storm system moves north on Monday, strong
damaging westerly winds will impact much of the area as colder
air filters in. Rain will diminish from south to north on
Monday.

&&

.HYDROLOGY...
The Flash Flood Watch remains in effect all of east central New
York and adjacent western New England until Noon.

The threat for flash flooding will decrease overnight however
the excessive runoff is causing river flooding and more river
points are expected to flood overnight. The heaviest rainfall
through Sunday evening occurred across areas south of the Capital
District with generally 2 to 4 inches with locally higher amounts
about 6 inches in portions of the eastern Catskills. A public
information statement was issued earlier with rainfall reports
from across the area. Isolated thunderstorms are possible overnight
which would cause localized very heavy rainfall.

Excessive runoff will continue to cause flooding along some larger
creeks and rivers. Please refer to our Advanced Hydrologic
Prediction Service web page for the latest river stages and
forecasts.

The rain will taper off Monday morning with still some river
responses. Mainly dry conditions will then return through the
middle of next week, except for lake effect rain/snow showers
over the western Adirondacks. The next chance for widespread
precipitation will be Wednesday night into Thursday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Warning until 6 PM EDT this evening for CTZ001-013.
     Flash Flood Watch until noon EDT today for CTZ001-013.
NY...High Wind Warning until 6 PM EDT this evening for NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
     Flash Flood Watch until noon EDT today for NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...High Wind Warning until 6 PM EDT this evening for MAZ001-025.
     Flash Flood Watch until noon EDT today for MAZ001-025.
VT...High Wind Warning until 6 PM EDT this evening for VTZ013>015.
     Flash Flood Watch until noon EDT today for VTZ013>015.

&&

SYNOPSIS...IAA/Wasula
NEAR TERM...IAA/Wasula
SHORT TERM...11/NAS
LONG TERM...Thompson
AVIATION...IAA/Thompson
FIRE WEATHER...11
HYDROLOGY...IAA/JPV/Wasula
Hazardous weather outlook, Oct 29, 4:52 PM EDT, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
452 PM EDT Sun Oct 29 2017

CTZ001-013-MAZ001-025-NYZ041>043-049-050-052>054-059>061-064>066-083-
084-VTZ013>015-301100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
452 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the Hudson Valley and Taconics of east
central New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send any reports of wind damage or
flooding to the National Weather Service.

NYZ032-033-038>040-047-048-051-058-063-082-301100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Schoharie-Western Schenectady-Western Albany-
Western Greene-Western Ulster-Northern Fulton-
452 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT
MONDAY...

This Hazardous Weather Outlook is for the southern Adirondacks,
central and western Mohawk Valley, Schoharie Valley, Helderbergs and
eastern Catskills of east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send any reports of wind damage or flooding
to the National Weather Service.

In the hours before

Local storm report, Oct 30, 12:55 AM EDT, 3 hours 39 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Albany NY
1255 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     Non-Tstm Wnd Dmg 1 NNE Copake            42.12N  73.54W
10/29/2017                   Columbia           NY   911 Call Center

            Tree down.

&&

Corrected event time...fatalities...injuries

Event Number ALY1704147

CS
Local storm report, Oct 30, 1:02 AM EDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
102 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Non-Tstm Wnd Dmg 4 SSE New Milford       41.53N  73.37W
10/29/2017                   Litchfield         CT   911 Call Center

            Tree down

&&

Event Number ALY1704151

CS
Local storm report, Oct 30, 1:03 AM EDT, 3 hours 31 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albany NY
103 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Non-Tstm Wnd Dmg Torrington              41.84N  73.13W
10/29/2017                   Litchfield         CT   911 CALL CENTER

            Trees and wires down.

1013 PM     Non-Tstm Wnd Dmg Wilmington              42.87N  72.87W
10/29/2017                   Windham            VT   SOCIAL MEDIA

            Downed tree on powerlines.

1030 PM     Non-Tstm Wnd Dmg 4 WNW Falls Village     41.98N  73.42W
10/29/2017                   Litchfield         CT   911 CALL CENTER

            Tree and wires down.

1113 PM     Non-Tstm Wnd Dmg 1 NNE Copake            42.12N  73.54W
10/29/2017                   Columbia           NY   911 CALL CENTER

            Tree down.

1130 PM     Non-Tstm Wnd Dmg 2 NW Great Barrington   42.21N  73.38W
10/29/2017                   Berkshire          MA   911 CALL CENTER

            Tree down.

1130 PM     Non-Tstm Wnd Dmg 4 SSE New Milford       41.53N  73.37W
10/29/2017                   Litchfield         CT   911 CALL CENTER

            Tree down

1131 PM     Non-Tstm Wnd Dmg 4 ENE Chatham           42.39N  73.53W
10/29/2017                   Columbia           NY   911 CALL CENTER

            Tree down.

1146 PM     Non-Tstm Wnd Dmg 4 ENE Hopewell Junction 41.60N  73.73W
10/29/2017                   Dutchess           NY   911 CALL CENTER

            Tree down.

1150 PM     Non-Tstm Wnd Dmg 2 NE Fishkill           41.55N  73.87W
10/29/2017                   Dutchess           NY   911 CALL CENTER

            Tree down.

1155 PM     Non-Tstm Wnd Dmg 1 N Dover Plains        41.76N  73.58W
10/29/2017                   Dutchess           NY   911 CALL CENTER

            Tree down.

1245 AM     Non-Tstm Wnd Dmg 1 WNW Grafton           42.77N  73.45W
10/30/2017                   Rensselaer         NY   911 CALL CENTER

            Tree down.

&&

EVENT NUMBER ALY1704152 ALY1704153 ALY1704154 ALY1704147 ALY1704149
ALY1704151 ALY1704148 ALY1704155 ALY1704156 ALY1704157 ALY1704150

CS
Local storm report, Oct 30, 1:10 AM EDT, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
110 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     Non-Tstm Wnd Gst Wallkill                41.61N  74.16W
10/30/2017  M51 mph          Ulster             NY   Public

&&

Event Number ALY1704158

CS
Local storm report, Oct 30, 1:11 AM EDT, 3 hours 23 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albany NY
111 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     Flash Flood      5 ESE Kerhonkson        41.74N  74.21W
10/29/2017                   Ulster             NY   911 CALL CENTER

            Lane closed due to flash flood.

&&

EVENT NUMBER ALY1704159

CS
Local storm report, Oct 30, 2:08 AM EDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
208 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Non-Tstm Wnd Dmg Clifton Park            42.85N  73.81W
10/30/2017                   Saratoga           NY   Social Media

            Tree fell across a driveway.

&&

Event Number ALY1704160

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:11 PM EDTFlash Flood WarningALYGreene, Ulster5 hr
Oct 29, 8:41 PM EDTRiver Flood WarningALYUlster28 hr
Oct 29, 9:56 PM EDTRiver Flood WarningALYGreene, Schoharie19 hr
Oct 30, 4:43 AM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida26 hr
Oct 30, 1:23 PM EDTWind AdvisoryALYAlbany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more5 hr

Nearby

River Flood Warnings in New York, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.